REPRESENTATION THEOREMS FOR FUZZY CONCEPTS

C.V. NEGOITA (Central Institute for Management and Informatics, Bucharest, Romania)
D.A. RALESCU (Central Institute for Management and Informatics, Bucharest, Romania)

Kybernetes

ISSN: 0368-492X

Publication date: 1 March 1975

Abstract

In this paper representation theorems are given for L‐sets. In a particular case, by choosing a suitable L, fuzzy sets and flou sets are obtained and the connection of these concepts with the continuous logic and n‐valued logics is shown. Representation theorems of the same type are given for L‐topological subspaces and L‐algebraic substructures. The possibility of generalizing these results is taken into consideration.

Citation

NEGOITA, C. and RALESCU, D. (1975), "REPRESENTATION THEOREMS FOR FUZZY CONCEPTS", Kybernetes, Vol. 4 No. 3, pp. 169-174. https://doi.org/10.1108/eb005392

Download as .RIS

Publisher

:

MCB UP Ltd

Copyright © 1975, MCB UP Limited

Please note you might not have access to this content

You may be able to access this content by login via Shibboleth, Open Athens or with your Emerald account.
If you would like to contact us about accessing this content, click the button and fill out the form.
To rent this content from Deepdyve, please click the button.